Spacetime singularities as sources of a conserved gravitational flux
Artículo

Open/ Download
Publication date
1993Metadata
Show full item record
Cómo citar
Lopez,
Cómo citar
Spacetime singularities as sources of a conserved gravitational flux
Author
Abstract
Spacetime singularities are regarded as sources or sinks of a conserved gravitational flux. The flux lines are viewed as curves belonging, not to the spacetime manifold M, but to the tangent fibre bundle over M. These lines are determined by timelike and null geodesics referred to a suitable nonaffine parameter. With the help of this approach to the study of singularities a simple proof is given of Penrose's theorem on the occurrence of a singularity in a star undergoing asymmetric gravitational collapse.
Indexation
Artículo de publicación SCOPUS
Identifier
URI: https://repositorio.uchile.cl/handle/2250/154607
DOI: 10.1088/0264-9381/10/5/017
ISSN: 02649381
Quote Item
Classical and Quantum Gravity, Volumen 10, Issue 5, 2018, Pages 1005-1010
Collections